MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9900C
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.Photos were provided and pending review.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.G4: pma/510(k) #: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the peritx placement kit (item # 50-9900c) is being received with outer packaging labeled as the pleurx placement kit (item # 50-7700).Due to this, the customer does not feel comfortable using the catheter.There were no patients impacted.
 
Additional Manufacturer Narrative
H11: three photos, six trays, and the outer case were provided to our quality team for investigation.Based on visual inspection, we can confirm that an incorrect carton was used to package these trays; therefore, the reported failure has been verified.A review of the internal manufacturing device records and raw material history files for the reported lot number reku0292 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.No deviations/issues were identified or associated with the reported event regarding product materials or during manufacturing, packaging or qc inspection process.All necessary inspections were performed throughout all manufacturing, packaging and inspection activities and for raw material utilized in the manufacture of this lot.The lot met all release criteria.Based on the quality team's investigation, it was identified that the probable root cause is traced to manufacturing related.Corrective action preventive action initiation determination was initiated as a result of this lot.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions), h3 (device eval by manufacturer?), d9 device available for eval.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERITX PERITONEAL CATHETER & STARTER KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23229808
Report Number1423507-2025-00092
Device Sequence Number15845059
Product Code PNG
UDI-Device Identifier10885403501838
UDI-Public(01)10885403501838(17)270731(10)REKU0292
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9900C
Device Lot NumberREKU0292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown